# SDR DL76L030064

- Difficulty date: January 15, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 22,783 hours, 3,762 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450405
- Part serial: DL48
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

INBOUND OVEN ON FIRST OFFICERS SIDE IN AFT GALLEY WAS ON FIRE AND FLAMES WAS SHOOTING OUT FROM GRILL ABOVE THE OVEN.  FLT ATTENDANTS TURNED OFF OVEN AND FLAMES STOPPED.  CIRCUIT BREAKERS WERE PULLED LATER.  FOUND NR 4 OVEN POWER WIRES BURNED.  REMOVED AND REPLACED NR 4 OVEN.  CANNON PLUG OK, NO DAMAGE FOUND.  CHECKED NEW OVEN, CHECKS OK.  BURNED WIRES PART OF THE OVEN UNIT.
